# SDR AALA990924

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, AFT STAIR EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED CONTACTS ON BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
